| Model Number |
SONATA |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user's hearing performance with the device is affected and channels with abnormal impedances were found.
Event or Problem Description
The user's hearing performance with the device is affected and channels with abnormal impedances were found.The user has been re-implanted.
Additional Manufacturer Narrative
Conclusion: overload fractures in the active electrode which are consistent with an external mechanical impact were determined to be the root cause of device failure.The problems given in the recipient report appear to match the damage found.This is a final report.